SPECIAL OPERATOR CLASSES AND THEIR PROPERTIES


KARAEV M. T. , Guerdal M. , Yamanci U.

BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol.7, no.2, pp.74-85, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.15352/bjma/1363784224
  • Title of Journal : BANACH JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.74-85

Abstract

We introduce some special operator classes and study in terms of Berezin symbols their properties. In particular, we give some characterizations of compact operators and Schatten-von Neumann class operators in terms of Berezin symbols. We also consider some classes of compact operators on a Hilbert space H, which are generalizations of the well known Schatten-von Neumann classes of compact operators. Namely, for any number p, 0 < p < infinity, and the sequence w := (w(n))(n >= 0) of complex numbers w(n), n > 0, we define the following classes of compact operators on H: